# SDR UPS01236440

- Difficulty date: July 17, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- Aircraft time: 57,251 hours, 51,010 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION ON LAP S24R BS 295 CPCP NEAR REPAIR REQUIRED SKIN REPLACEMENT WHICH ENCOMPASSED THIS DAMAGE , SKIN REPLACED.
